# SDR IPXA1170571

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING SYS LIGHT INOPERATIVE.  DEFERRED IAW MEL 52-73-01-1. CONTROL M468062 ASSIGNED.  OPEN.
